Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Concerning sets of polynomials orthogonal simultaneously on several circles


Author: G. M. Merriman
Journal: Bull. Amer. Math. Soc. 44 (1938), 57-69
DOI: https://doi.org/10.1090/S0002-9904-1938-06683-9
This work is cited by: Bull. Amer. Math. Soc., Volume 45, Number 2 (1939), 129--132
MathSciNet review: 1563682
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1938-06683-9

American Mathematical Society